TIPTIPOT NOVIMOL

Israel - English - Ministry of Health

Buy It Now

Active ingredient:
PARACETAMOL
Available from:
CTS CHEMICAL INDUSTRIES LTD
ATC code:
N02BE01
Pharmaceutical form:
SUSPENSION
Composition:
PARACETAMOL 100 MG/ML
Administration route:
PER OS
Prescription type:
Not required
Manufactured by:
CTS CHEMICAL INDUSTRIES LTD
Therapeutic group:
PARACETAMOL
Therapeutic area:
PARACETAMOL
Therapeutic indications:
Analgesic and antipyretic.
Authorization number:
134 61 31137 00
Authorization date:
2011-05-31

Documents in other languages

Patient Information leaflet Patient Information leaflet - Arabic

18-01-2021

Patient Information leaflet Patient Information leaflet - Hebrew

05-08-2020

ةطرفم ةعرج دلولا لوانت اذإ وأ تنأ

َ

تلوانت اذإ ىلإ ا

روف ه

جوتف ،

ً

أطخ ءاودلا علبب دلو ماق اذإ وأ ىفشتسملا يف ئراوطلا ةفرغ ىلإ وأ بيبطلا

يقتلا ب

بست لا .ءاودلا ة

وبع كعم بحطصاو ناك ول ى

تح !بيبطلا نم ةحيرص تاميلعت نودب

يروفلا جلاعلا

نإف ،ا

يج دلولا روعش /كروعش لكشب دبكلا ر

ّ

رضت رطخ ببسب كلذو ،

يرورض ،ا

يقتو ا

نايثغ ة

يبناجلا ضارعلأا نوكت دق .

ّ

داح ،ا

خافتنا ،نطبلا يف ا

ملاآ ،ة

يهشلا نادقف ،

لااهسإ

يولعلا ءزجلا يف

ةيساسح وأ ا

ملأ ،ا

ديازتم ا

رعت

دش ضارعلأا هذه سكعت لا دقو نطبلا نم .دبكلا ر

رضت قصل

ُ

ملا عجار !ةمتعلا يف ةيودلأا لوانت زوجي لا .ءاودلا اهيف لوانتت ة

ّ

رم

ّ

لك يف ةعرجلا نم د

ّ

كأتو .اهيلإ ةجاحب تنك اذإ ة

ّ

ي

ّ

بطلا تارا

ّ

ظنلا عض لامعتسا لوح ة

ّ

يفاضإ ةلئسأ كيدل تر

ّ

فوت اذإ

.

ّ

يلديصلا وأ بيبطلا رشتساف ،ءاودلا

ة

ّ

يبناجلا ضارعلأا .4 لوميڤون توپيتپيت لامعتسا ي

دؤي دق ،ءاود

لك لثم ضعب دنع ،راودلاك ة

يبناج ضارعأ ثودح ىلإ ضارعلأا ةمئاق ةءارق دنع قلقت لا .نيلمعتسملا .اهنم دحاو

يأ نم يناعت لا دق .ة

يبناجلا :ةريطخلا ةيبناجلا ضارعلأا ىلإ ا

ً

روف ه

ّ

جوتلاو لامعتسلاا نع ف

ّ

قوتلا بجي :اذإ بيبطلا

حفطلا لثم ة

داح ة

يس

سحت لعف دودر ترهظ ،ناسللا ،نيتفشلا ،هجولا خافتنا ،ة

كحلاو

يدلجلا ىلإ ي

دؤي دق ا

مم فارطلأا وأ/و ةرجنحلا .علبلا وأ س

فنتلا يف تابوعص روهظ ىلإ ةردان تلااح يف لوماتيساراپ ي

دؤي دق ،رارمحلاا :اهتاملاع نوكت دق ة

داح ة

يدلج ضارمأ قطانم ر

رضتو ،تلاصيوحلا ،

يدلجلا حفطلا .دلجلا نم ةعساو

ضيأ ة

داحلا ة

يدلجلا ة

يبناجلا ضارعلأا رهظت دق تارضحتسمل يضاملا يف كلامعتسا ةلاح يف نود لوماتيساراپ لا

عفلا ب

كرملا ىلع يوتحت .لكاشم ثودح فاقيإ بجيف ،ة

يدلج ة

يبناج ضارعأ ترهظ اذإ

يروف لكشب بيبطلا ىلإ ه

جوتلاو جلاعلا

زاهجلا يف تار

يغت ثودح ىلع تاملاع ترهظ ،تامدك ،

يومد فيزن تلااح :لثم

يومدلا .ربكأ ةلوهسب تاباهتلا ر

وطت

دج ةردان ىرخأ ة

يبناج ضارعأ

نم

لقأ دنع رهظت ضارعأ - )very rare( :10٫000 نيب نم دحاو لمعتسم

لق ،دبكلا لشف ،)مزاپسوكنورب(

يبصقلا ج

نشتلا .)اينيپوتيسوبمورث( تاحيفصلا ضارعلأا دحأ مقافت اذإ ،

ّ

يبناج ضرع رهظ اذإ ركذ

ُ

ي مل

ّ

يبناج ضرع نم تيناع اذإ وأ ة

ّ

يبناجلا .بيبطلا ةراشتسا كيلعف ،ةرشنلا هذه يف

حصلا ةرازول ة

يبناج ضارعأ نع غيلبتلا ناكملإاب ضارعأ نع غيلبتلا“ طبارلا ىلع طغضلا ةطساوب ةحفصلا يف دوجوملا ”

يئاودلا جلاعلا بقع ة

يبناج

حصلا ةرازو عقومل ة

يسيئرلا

ىلإ ه

جوي يذلاو )www.health.gov.il( وأ ،ة

يبناج ضارعأ نع غيلبتلل ةلص

تملا ةرامتسلاا :طبارلا ىلإ لوخدلا قيرط نع

https://sideeffects.health.gov.il/

؟ءاودلا نيزخت بجي فيك .5 بجي ،رخآ ءاود

لكو ،ءاودلا اذه !م

مستلا عنما يديأ لوانتم نع ا

ديعب قلغم ناكم يف هظفح ،مهتيؤر لاجمو ع

ضرلا لافطلأا وأ/و دلاولأا تاميلعت نودب ؤ

يقتلا ب

بست لا .م

مستلا عنمتس كلذبو .بيبطلا نم ةحيرص ةيحلاصلا ءاهتنا خيرات دعب ءاودلا لامعتسا زوجي لا ءاهتنا خيرات ريشي .ة

وبعلا ىلع ن

ودملا )Exp.( .رهشلا سفن نم ريخلأا مويلا ىلإ ة

يحلاصلا :نيزختلا فورظ ةجرد 25 نم

لقأ ةرارح ةجرد يف نيزختلا بجي

يوئم دعب رهشأ 6 اهاصقأ ةرتفل ءاودلا لامعتسا بجي

رم ل

ولأ حتفلا

ة

ّ

يفاضإ تامولعم .6 ءاودلا يوتحي ،لا

عفلا ب

كرملا ىلإ ةفاضلإاب :ىلع ا

ضيأ

Sorbitol Solution 70%, Glycerol,

Xanthan Gum, Sucralose,

Strawberry Cream Flavour, Sodium

Benzoate, Citric acid, FD&C Red

No. 40, Purified Water.

وبعلا ىوتحم وه امو ءاودلا ودبي فيك

لعم نم للم 15 ىلع يوتحت ة

يجاجز ةني

نق .ةلوارفلا ةحئارب ،ءاضيب تائيزج عم رمحأ-

يدرو ط ص ك :زايتملاا بحاصو ةع

ّ

نصملا ةهجلا ،3 امديكه عراش ،.ض.م ة

يئايميكلا تاعانصلل .ليئارسإ 83057 يخلآم تايرق اهاوتحمو ةرشنلا هذه ةغيص ة

حصلا ةرازو تد

دح دقو ،2013 ربمتپس/لوليأ يف اهلب

ق نم

رق

أو صح

تاميلعتل ا

قفو ة

بطلا ةرشنلا هذه ىوتحم ثيدحت

مت .2020 ويلوي /زو

مت يف ة

حصلا ةرازو يف

يمسرلا ةيودلأا

لجس يف ءاودلا ليجست مقر 1346131137 :ةحصلا ةرازو ةغايص ت

مت ،ةءارقلا ليهستلو طيسبتلا لجأ نم ،كلذ نم مغرلا ىلع .ر

كذملا ةغيصب ةرشنلا هذه .نيسنجلا لاكل ص

صخم ءاودلا

نإف

LFL 006 07/20

PATIENT LEAFLET IN

ACCORDANCE WITH THE

PHARMACISTS’ REGULATIONS

)PREPARATIONS( – 1986

This medicine is dispensed without

a doctor's prescription

Suspension

Each 1 ml contains

100 mg paracetamol

Inactive ingredients

and allergens in the

preparation - see section

6 - ”Additional information“ and the

”Important information about some

ingredients of the medicine“ section.

Read the entire leaflet carefully

before using the medicine. This

leaflet contains concise information

about the medicine. If you have any

other questions, refer to the doctor

or the pharmacist.

Use the preparation according

to the instructions in the dosage

section of this leaflet. Consult the

pharmacist if you have further

questions.

Refer to the doctor if the fever

persists for more than 3 days or if

the symptoms do not resolve within

5 days despite use of the medicine.

1. What is the medicine intended

for?

The medicine is intended to relieve

pain and reduce fever.

Therapeutic class: analgesic and

antipyretic.

2. Before using the medicine:

Do not use this medicine if:

There is a known sensitivity to

paracetamol or to any of the

other ingredients the medicine

contains )see section 6(.

Special warnings regarding the

use of the medicine:

If you developed skin side

effects in the past as a

result of taking preparations

containing paracetamol, do not

take preparations containing

paracetamol, so that severe skin

side effects will not recur.

The preparation contains

paracetamol, which may cause

liver damage when:

Given at a higher dosage

than recommended or for a

prolonged period of time.

Alcoholic beverages are

consumed during the course

of treatment.

Additional medicines which

affect liver function are taken.

In patients with glutathione

deficiency, use of paracetamol

may increase the risk for

metabolic acidosis.

Do not use this medicine

frequently without consulting the

doctor.

Do not take additional antipyretics

and analgesics or cold medicines

without consulting a doctor

or a pharmacist, to prevent

paracetamol overdose or

poisoning.

Do not take other medicines

from the same family and/or

other preparations containing

paracetamol.

Avoid taking a high dosage

)within the recommended limit( of

this medicine when fasting.

If you are sensitive to any type

of food or medicine, inform your

doctor before starting treatment

with this medicine.

Consult a doctor regarding use of

this medicine in children under 3

years of age.

Consult a doctor about using

this preparation or another

preparation for pain relief and/or

to reduce fever.

Before treatment with Tiptipot

Novimol, inform the doctor if:

You have or had liver disease or

impaired liver function.

You have or had impaired kidney

function.

You have or had alcoholism

issues.

You have or had jaundice.

You are pregnant or

breastfeeding.

Drug-drug interactions:

If you are taking or have recently

taken other medicines including

non-prescription medicines and

food supplements, tell the doctor

or the pharmacist. Especially if

you are taking:

Anticoagulants, especially

warfarin.

Preparations that stimulate

production of enzymes in the liver

)e.g. rifampicin, barbiturates(.

Medicines for epilepsy -

phenytoin, carbamazepine.

Non-steroidal anti-inflammatory

drugs.

Metoclopramide or domperidone

)for treatment of nausea, vomiting

and other digestive problems(.

Medicines that reduce the

stomach emptying rate )e.g.,

propantheline, anticholinergic

antidepressants and narcotic

analgesics( will compromise the

absorption of paracetamol.

Chloramphenicol )antibiotic(.

Probenecid )for treatment of

gout(.

Cholestyramine )for reduction of

excess blood lipids(.

Other analgesics or antipyretics

and anti-arthritis medicines.

Use of paracetamol and alcohol

consumption:

During treatment with paracetamol,

do not consume alcohol due to

increased risk of liver damage.

Pregnancy, breastfeeding and

fertility:

If you are pregnant or

breastfeeding, consult a doctor

before you start using the medicine.

Use in children:

Parents must report to the treating

doctor all side effects and any

additional medicine given to the

child.

Important information

about some ingredients of the

medicine:

This medicine contains 140 mg of

sorbitol in each 1 ml. Sorbitol is

a source of fructose. If there is a

known intolerance to certain sugars,

or a diagnosis of hereditary fructose

intolerance, consult with your doctor

before taking this medicine.

This medicine contains 1 mg of

sodium benzoate in each 1 ml.

This medicine contains less than

23 mg of sodium per 1 ml, and is

therefore considered sodium-free.

3. How should you use the

medicine?

Check with the doctor or pharmacist

if you are uncertain about the

dosage and how to use the

preparation.

The generally accepted dosage is:

Children

Find the suitable dosage in the

following tables.

If you know the child’s weight - find

the dosage in the weight table

indicating dosage according to

weight.

Only if the child’s weight is not

known - the dosage will be

determined according to age, as

shown in the age table indicating

dosage according to the child’s

age only.

Weight table

The dosage according to the child’s

weight is calculated as 15 mg/kg of

the child’s weight, per dose. In other

words, 0.15 ml for every kg of the

child’s body weight.

Child’s

weight

Dose

in ml

Maximum

number of

doses per 24

hours

3 kg

0.45

Up to 5 times

4 kg

0.60

Up to 5 times

5 kg

0.75

Up to 5 times

6 kg

0.90

Up to 5 times

7 kg

105 1.05

Up to 5 times

8 kg

120 1.20

Up to 5 times

9 kg

135 1.35

Up to 5 times

10 kg

150 1.50

Up to 5 times

11 kg

165 1.65

Up to 5 times

12 kg

180 1.80

Up to 5 times

13 kg

195 1.95

Up to 5 times

14 kg

210 2.10

Up to 5 times

15 kg

225 2.25

Up to 5 times

Age table

In case the child’s weight is

unknown:

Children of identical ages can be

of significantly different weights.

Therefore, an effort must be made

to find out the child’s weight and

determine the dosage according to

the weight table.

Only if it is impossible to find out

the child’s weight - the dosage can

be determined according to the

age table.

Child’s

Dose

in ml

Maximum

number of

doses per 24

hours

months

0.40 ml

Up to 5 times

4-11

months

0.80 ml

Up to 5 times

years

1.20 ml

Up to 5 times

years

1.60 ml

Up to 5 times

years

2.40 ml

Up to 5 times

Doses should be taken/administered

in intervals of at least 4 hours, as

necessary, up to 5 doses in

24 hours.

Do not exceed the recommended

dose.

Refer to the doctor if the fever

persists for more than 3 days or

if the symptoms do not resolve

within 5 days despite use of the

medicine.

Method of use:

Be sure to measure the dose

with the included syringe.

Shake well before use.

1. Find the required amount in the

dosage table, in the ”Dose in ml“

column.

2. Fill the syringe with the required

amount.

3. Empty the contents of the

syringe slowly into the child’s

mouth, towards the inner wall of

the cheek.

4. Wash the two parts of the syringe

well with lukewarm water.

With liquid medicines, use the

syringe or dropper intended for

measuring the proper amount of

medicine. If a measuring device

is not included in the package,

consult a pharmacist. Do not use

a household teaspoon to measure

the amount of medicine. Household

teaspoons vary in size and it is

likely you will not receive the correct

amount of medicine.

If you or your child took

an overdose or if a child

accidentally swallowed this

medicine, immediately refer to a

doctor or to a hospital emergency

room and bring the package

of the medicine with you. Do

not induce vomiting without an

explicit instruction from the doctor!

Even if you feel well/the child

feels well, immediate treatment

is essential, due to the risk of

developing severe liver damage.

Side effects can be nausea and

vomiting, diarrhea, loss of appetite,

abdominal pain, swelling, increased

sweating, pain or tenderness in the

upper abdomen, and they may not

reflect the severity of liver damage.

Do not take medicines in the

dark! Check the label and the

dose every time you take the

medicine. Wear glasses if you

need them.

If you have any other questions

regarding use of the medicine,

consult the doctor or the

pharmacist.

4. Side effects

As with any medicine, use of

Tiptipot Novimol may cause side

effects, such as dizziness, in some

users. Do not be alarmed when

reading the list of side effects. You

may not experience any of them.

Severe side effects:

Stop using this medicine and

refer to a doctor immediately if:

Severe allergic reactions occur,

such as rash, itching, swelling of

the face, lips, tongue, throat and/

or extremities that can cause

difficulty breathing or swallowing.

Paracetamol may, in rare cases,

cause the appearance of severe

skin diseases whose symptoms

can be: redness, rash, blisters,

widespread skin damage.

Severe skin side effects may

appear even if you had no problems

in the past taking preparations

containing the active ingredient

paracetamol.

If skin side effects appear,

discontinue treatment and refer to a

doctor immediately.

Signs of changes in the blood

system occur, such as: bleeding,

bruises, development of

infections more easily.

Additional very rare side effects -

side effects that occur in less than

one out of 10,000 users:

Bronchospasm, liver failure,

thrombocytopenia )low platelets(.

If a side effect occurs, if one of

the side effects worsens, or if

you suffer from a side effect not

mentioned in this leaflet, consult

your doctor.

Side effects may be reported to

the Ministry of Health by clicking

on the link "report side effects

due to medicinal treatment" found

on the Ministry of Health website

homepage )www.health.gov.il(,

which will direct you to the online

form for reporting side effects, or by

clicking on the following link:

https://sideeffects.health.gov.il/

5. How to store the medicine?

Avoid poisoning! This medicine

and any other medicine must be

kept in a closed place out of the

reach and sight of children and/or

infants to avoid poisoning. Do not

induce vomiting without an explicit

instruction from the doctor.

Do not use the medicine after the

expiry date )Exp.( appearing on the

package. The expiry date refers to

the last day of that month.

Storage:

Store at a temperature lower

than 25°C.

The medicine may be used up to

6 months after the first opening.

6. Additional information

In addition to the active ingredient,

the medicine also contains:

Sorbitol Solution 70%, Glycerol,

Xanthan Gum, Sucralose,

Strawberry Cream Flavour, Sodium

Benzoate, Citric acid, FD&C Red

No. 40, Purified Water.

What does the medicine look like

and what are the contents of the

package:

A glass bottle containing 15 ml

of a pink-red suspension with

white particles, with a strawberry

fragrance.

Manufacturer and license holder:

CTS Chemical Industries Ltd.,

3 Hakidma st., Kiryat Malachi 83057

Israel.

The format of this leaflet was

determined by the Ministry of Health

and its content was checked and

approved by the Ministry of Health

on 09/2013, and has been updated

in accordance with the Ministry of

Health instructions on 07/2020.

Registration number of the

medicine in the National Drug

Registry of the Ministry of Health:

1346131137

SUMMARY OF PRODUCT CHARACTERISTICS

1 NAME OF THE MEDICINE

TIPTIPOT NOVIMOL

2 QUALITATIVE AND QUANTITATIVE COMPOSITION

PARACETAMOL 100 MG/ML SUSPENSION

For the full list of excipients, see section 6.1

3 PHARMACEUTICAL FORM

Pink to red suspension with white particles and a strawberry odour.

4 CLINICAL PARTICULARS

4.1 THERAPEUTIC INDICATIONS

Analgesic and antipyretic.

4.2 DOSE AND METHOD OF ADMINISTRATION

The generally accepted dosage is:

The dosage according to the child’s weight is calculated as 15 mg/kg of the child’s

weight, per dose. In other words, 0.15 ml for every kg of the child’s body

weight.

Only if the child’s weight is not known - the dosage will be determined according to

age, as shown in the age table indicating dosage according to the child’s age only.

Maximum number of

doses per 24 hours

Dose in ml

Child’s age

Up to 5 times

0.40

0-3 months

Up to 5 times

0.80

4-11 months

Up to 5 times

1.20

1-2 years

Up to 5 times

1.60

2-3 years

Up to 5 times

2.40

4-5 years

Doses should be taken/administered in intervals of at least 4 hours, as necessary, up

to 5 doses in 24 hours.

Method of use: Shake well before use

4.3 CONTRAINDICATIONS

Hypersensitivity to the active substance or any of its excipients listed in section 6.1.

4.4 SPECIAL WARNINGS AND PRECAUTIONS FOR USE

Identified precautions

Contains paracetamol. Do not use with any other paracetamol- containing products.

The concomitant use with other products containing paracetamol may lead to an

overdose.

In patients with glutathione depleted states, the use of paracetamol may increase

the risk of metabolic acidosis.

If symptoms persist, medical advice must be sought.

Keep out of sight and reach of children.

TIPTIPOT NOVIMOL

contains sorbitol. Patients with hereditary fructose intolerance

(HFI) should not take/ be given this medicine.

Use in hepatic impairment

Paracetamol overdose may cause liver failure which may require liver transplant or

lead to death.

Paracetamol should be used with caution in patients with:

Impaired liver function: Underlying liver disease increases the risk of

paracetamol-related liver damage

Patients who have been diagnosed with liver or kidney impairment must seek

medical advice before taking this medication.

Cases of hepatic dysfunction/failure have been reported in patients with depleted

glutathione levels, such as those who are severely malnourished, anorexic, have a

low body mass index or are chronic heavy users of alcohol or have sepsis.

Use in renal impairment

Paracetamol should be used with caution in patients with:

Impaired kidney function: Administration of paracetamol to patients with

moderate to severe renal impairment may result in accumulation of

paracetamol conjugates.

Patients who have been diagnosed with liver or kidney impairment must seek

medical advice before taking this medication

Use in the elderly

No data available

Paediatric use

No data available

Effects on laboratory tests

No data available

4.5 INTERACTIONS WITH OTHER MEDICINES AND OTHER FORMS OF INTERACTIONS

The following interactions with paracetamol have been noted:

The anticoagulant effect of warfarin and other coumarins may be enhanced by

prolonged regular daily use of paracetamol with increased risk of bleeding;

occasional doses have no significant effect.

Anticoagulant dosage may require reduction if paracetamol and anticoagulants are

taken for a prolonged period of time.

Paracetamol absorption is increased by substances that increase gastric emptying,

e.g. metoclopramide.

Paracetamol absorption is decreased by substances that decrease gastric emptying,

e.g. propantheline, antidepressants with anticholinergic properties, and narcotic

analgesics.

Paracetamol may increase chloramphenicol concentrations.

The risk of paracetamol toxicity may be increased in patients receiving other

potentially hepatotoxic drugs or drugs that induce liver microsomal enzymes such as

alcohol and anticonvulsant agents.

Paracetamol excretion may be affected and plasma concentrations altered when

given with probenecid.

Colestyramine reduces the absorption of paracetamol if given within 1 hour of

paracetamol.

4.6 FERTILITY, PREGNANCY AND LACTATION

Effects on fertility

No data available

Use in pregnancy – Pregnancy Category A

Paracetamol has been taken by a large number of pregnant women and women of

childbearing age without any proven increase in the frequency of malformations or

other direct or indirect harmful effects on the foetus having been observed.

As with the use of any medicine during pregnancy, pregnant women should seek

medical advice before taking paracetamol. The lowest effective dose and shortest

duration of treatment should be considered.

Use in lactation.

Paracetamol is excreted in small amounts (<0.2%) in breast milk. Maternal ingestion

of paracetamol in usual analgesic doses does not appear to present a risk to the

breastfed infants.

Available published data do not contradict breastfeeding.

4.7 EFFECTS ON ABILITY TO DRIVE AND USE MACHINES

The effects of this medicine on a person's ability to drive and use machines were not

assessed as part of its registration.

4.8 ADVERSE EFFECTS (UNDESIRABLE EFFECTS)

Adverse events from historical clinical trial data are both infrequent and from small

patient exposure. Accordingly, events reported from extensive post-marketing

experience at therapeutic/labelled dose in adults and children and considered

attributable are tabulated below by System Organ Class and frequency.

The following convention has been utilised for the classification of undesirable

effects: very common (≥1/10), common (≥1/100, <1/10), uncommon (≥1/1,000,

<1/100), rare (≥1/10,000, <1/1,000), very rare (<1/10,000), not known (cannot be

estimated from available data).

Adverse event frequencies have been estimated from spontaneous reports received

through post-marketing data.

Body System

Undesirable Effect

Frequency

Blood and lymphatic

system disorders

Thrombocytopenia

Very rare

Immune system

disorders

Anaphylaxis

Cutaneous hypersensitivity reactions

including, among others, skin rashes,

angioedema, Stevens Johnson syndrome

and Toxic Epidermal Necrolysis.

Very rare

Respiratory, thoracic

and mediastinal

disorders

Bronchospasm, especially in patients

sensitive to aspirin and other NSAIDS

Very rare

Hepatobiliary disorders

Hepatic dysfunction

Very rare

Reporting of suspected adverse reactions:

Reporting suspected adverse reactions after authorisation of the medicinal product

is important. It allows continued monitoring of the benefit/risk balance of the

medicinal product. Any suspected adverse events should be reported to the Ministry

of Health according to the National Regulation by using an online form

https://sideeffects.health.gov.il/

4.9 OVERDOSE

If an overdose is taken or suspected, the patient should be taken to hospital straight

away, even if they feel well, because of the risk of delayed, serious liver damage.

Paracetamol overdose may cause liver failure which may require liver transplant or

lead to death. Acute pancreatitis has been observed, usually with hepatic

dysfunction and liver toxicity.

Treatment

Immediate medical management is required in the event of an overdose, even if the

symptoms of overdose are not present.

Administration of N-acetylcysteine may be required.

Activated charcoal may reduce absorption of paracetamol if given within one hour

after oral ingestion. In patients who are not fully conscious or have impaired gag

reflex, consideration should be given to administering activated charcoal via a

nasogastric tube, once the airway is protected.

5 PHARMACOLOGICAL PROPERTIES

5.1 PHARMACODYNAMIC PROPERTIES

Mechanism of action

Paracetamol is a para-aminophenol derivative that exhibits analgesic and anti-pyretic

activity. It does not possess anti-inflammatory activity. Its mechanism of action is

believed to include inhibition of prostaglandin synthesis, primarily within the central

nervous system. It is given by mouth or rectally (suppositories) for mild to moderate

pain and to reduce fever.

Clinical trials

No data available

5.2 PHARMACOKINETIC PROPERTIES

Absorption

Paracetamol is rapidly and almost completely absorbed from the gastrointestinal

tract with peak plasma concentration occurring about 10 to 60 minutes after oral

administration. Food intake delays paracetamol absorption.

Distribution

Paracetamol is distributed into most body tissues. Binding to the plasma proteins is

minimal at therapeutic concentrations but increases with increasing doses.

Metabolism

Paracetamol is metabolised extensively in the liver and excreted in the urine mainly

as inactive glucuronide and sulphate conjugates.

The metabolites of paracetamol include a minor hydroxylated intermediate which

has hepatotoxic activity. This intermediate metabolite is detoxified by conjugation

with glutathione. However, it can accumulate following paracetamol overdosage

(more than 150 mg/kg or 10 g total paracetamol ingested) and, if left untreated, can

cause irreversible liver damage.

Paracetamol is metabolised differently by infants and children compared to adults,

the sulphate conjugate being predominant.

Excretion

Paracetamol is excreted in the urine mainly as the inactive glucuronide and sulphate

conjugates. Less than 5% is excreted unchanged. The elimination half-life varies from

about one to three hours. Approximately 85% of a dose of paracetamol is excreted in

urine as free and conjugated paracetamol within 24 hours after ingestion.

5.3 PRECLINICAL SAFETY DATA

No data available

6 PHARMACEUTICAL PARTICULARS

6.1 LIST OF EXCIPIENTS

Sorbitol Solution 70%, Glycerol, Xanthan Gum,

Sucralose, Strawberry Cream Flavour,

Sodium Benzoate, Citric acid, FD@ C Red No. 40, Purified Water.

6.2 INCOMPATIBILITIES

Incompatibilities were either not assessed or not identified as part of the registration

of this medicine.

6.3 SHELF LIFE

The expiry date of the product is indicated on the packaging materials.

6.4 SPECIAL PRECAUTIONS FOR STORAGE

Store below 25°C.

6.5 NATURE AND CONTENTS OF CONTAINER

Amber glass bottle with childproof cap.

6.6 SPECIAL PRECAUTIONS FOR DISPOSAL

Not applicable

6.7 PHYSICOCHEMICAL PROPERTIES

Chemical structure

7 LICENCE HOLDER AND MANUFACTURER

CTS CHEMICAL INDUSTRIES LTD

POB 385,KIRYAT-MALACHI,ISRAEL

This leaflet format has been determined by the Ministry of Health and the content has been

updated in July 2020.

ילוי

2020

,ה/אפור ,ה/דבכנ ת/חקור

:ןודנה ןוכדע

ןולע לש ןכרצל לומיבונ תופיטפיט

ולעה יכ םכעידוהל םישקבמ ונא

ןכרצל

כדוע ןודנבש רישכתה לש

ןולעה ןוכדע

.תורמחה ללוכ

,ףסונב .אפורל שדח ןולע ונשי

:תרשואמה היוותהה

Analgesic and antipyretic.

חו בכרה קזו

ליעפ רמוח

:

PARACETAMOL 100 MG/ML

ועצוב וב עדימה אבומ ןלהלש טוריפב דבלב םייתוהמ םייוניש

יוניש לעב טסקט וא טסקט תפסות יתועמשמ מוסמ

.הצוח וקב תנמוסמ טסקט תקיחמ .עבצב

ל ןולעב םינוכדעה ןכרצ

:םיאבה םיפיעסב ושענ

2

.

:הפורתב שומישה ינפל

ועגונה תודחוימ תורהזא :הפורתב שומישל ת

םילפוטמב

םע יבצמ

רסח טולג

ןוי שומישה , לומטצארפב

לול

תולעהל

תא

ןוכיסה

תצמחל

תילובטמ

:תויתפורת ןיב תובוגת /תויצקארטניא !

תופורת

תותיחפמה

תא

בצק

ןוקיר

:ןוגכ( הביקה ןילתנפורפ ןואכד ידגונ , םייגרנילוכיטנא

תגיפסב ועגפי )םייטוקרנ םיבאכ יככשמו לומטצארפ

:הפורתה לש םיביכרמהמ קלח לע בושח עדימ

הפורת

הליכמ

ג"מ לוטיברוס

לכב

.ל"מ

םאב וא םימיוסמ םירכוסל תוליבס יא העודי םאב .זוטקורפל רוקמ וניה לוטיברוס .הפורתה תליטנ םרט אפורב ץעוויהל שי ,זוטקורפל תיתשרות תוליבס יא לש הנחבא תמייק

הליכמ הפורת

לכב טאוזנב ןרתנ ג"מ

.ל"מ

לכ

ליכמ הפורתהמ ל"מ

0.16

.ןרתנ ג"מ

מ תוחפ הליכמ הפורתה

.ןרתנ תלוטנ תבשחנ ןכ לעו ל"מב ןרתנ ג"מ

3

.

?הפורתב שמתשת דציכ

תוחפל לש םיחוורמב תונמה תתל/לוטיל ש

תועש

יפל

ךרוצה

דע

תונמ

הממיב

ןפוא

:שומישה

ףוטש

םירשופ םימב בטיה קרזמה יקלח ינש ת

ןובסו

4

.

יאוול תועפות

דואמ תורידנ תופסונ יאוול תועפות

הינפוטיצובמורת

.)תויסט טועימ(

6

.

ףסונ עדימ

ףסונ

לע רמוחה

ביכרמ

ליעפה

הפורתה

הליכמ

םג

C Red No. 40

&

Ponceau 4R

םינכדועמה םינולעה

חלשנ

ב םוסרפל תופורתה רגאמ

תואירבה דרשמ רתאבש

http://www.health.gov.il

ןתינ םלבקל

ספדומ םי

חר ,מ"עב טצכ תרבחל הינפ ידי לע

שרחה

,ןורשה דוה

09-7626323

,הכרבב

ריפוא ןולא

חקור

הנוממ

טצכ

תוימיכ תוישעת

מ"עב

Similar products

Search alerts related to this product

View documents history

Share this information